Translator Disclaimer
2006 Compressed polytopes and statistical disclosure limitation
Seth Sullivant
Tohoku Math. J. (2) 58(3): 433-445 (2006). DOI: 10.2748/tmj/1163775139

Abstract

We provide a characterization of the compressed lattice polytopes in terms of their facet defining inequalities and prove that every compressed lattice polytope is affinely isomorphic to a 0/1-polytope. As an application, we characterize those graphs whose cut polytopes are compressed and discuss consequences for studying linear programming relaxations in statistical disclosure limitation.

Citation

Download Citation

Seth Sullivant. "Compressed polytopes and statistical disclosure limitation." Tohoku Math. J. (2) 58 (3) 433 - 445, 2006. https://doi.org/10.2748/tmj/1163775139

Information

Published: 2006
First available in Project Euclid: 17 November 2006

zbMATH: 1121.52028
MathSciNet: MR2273279
Digital Object Identifier: 10.2748/tmj/1163775139

Subjects:
Primary: 52B20
Secondary: 90C10

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.58 • No. 3 • 2006
Back to Top